RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 40–41 (Mi iimi16)

Algorithms of stabilization of some systems with two delays

B. G. Grebenshchikov

Ural Federal University named after the first President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: The algorithms of stabilization of systems with two delays containing exponential factor in the right-hand side are proposed. For this purpose the methods of stabilization of difference systems are used.

Keywords: stabilization, linear control system, asymptotic stability.

UDC: 517.977

MSC: 39A30, 93D20

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025